# SDR AALA201702039010

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 54,284 hours, 20,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD EMERGENCY FLASHLIGHT STRAP BROKEN AND LED INOPERATIVE.  REMOVED AND INSTALLED EMERGENCY LIGHT BATTERY AND REPLACED STRAP IAW AMM 25-60-00.
